MAUDE Adverse Event Report: ANIKA THERAPEUTICS, INC MONOVISC; SODIUM HYALOURONATE FOR INTRA-ARTICULAR INJECTION,

ANIKA THERAPEUTICS, INC MONOVISC; SODIUM HYALOURONATE FOR INTRA-ARTICULAR INJECTION,
Lot Number 0000000818
Medical Device Problem Codes Insufficient Device Problem Information (3190); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/24/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the sales rep via phone that following an monovisc injection, the patient experienced joint effusion.The day after the monovisc injection, the fluid was removed and the patient was given a cortisone injection.The sales rep stated that this was the patient's first injection of monovisc.The sales rep did not know which knee the patient received the injection.The sales rep was not present for the case and could not provide any additional information.The syringe was discarded by the customer.

Brand Name
MONOVISC
Common Device Name
SODIUM HYALOURONATE FOR INTRA-ARTICULAR INJECTION,
Manufacturer (Section D)
ANIKA THERAPEUTICS, INC
32 wiggins ave
bedford MA 01730
MDR Report Key8470762
Report Number3007093114-2019-00003
Device Sequence Number16552502
Product Code MOZ
UDI-Device Identifier10886705025183
UDI-Public10886705025183
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P090031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Lot Number0000000818
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2018
Initial Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;